# SDR SIMA20150917006

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 38,126 hours, 35,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO LIGHTNING STRIKE DAMAGES, BETWEEN FRAME 61R & 60R, STRINGER 20R & 21R.  REMOVED LIGHTNING DAMAGE, INSTALLED DOUBLER, FILLER, RIVET IAW ERS-EM-53MR-1642.
